# SDR AALA20120228026

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 35,505 hours, 14,564 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Plenum
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT PLENUM DAMAGED.  SPLICED NEW ANGLE PER EA B737-53-021952.
